[SaneVax: Teenage menopause is supposed to be a rare event. However, a quick search of the VAERS (Vaccine Adverse Event Reporting System) database reveals that there are 145 reports of amenorrhoea, infertility, or premature menopause after Gardasil. Dr. Deirdre Little from Australia recently published the case history of one of her patients who experienced this problem after administration of Gardasil. Is this simply one more potential side effect that the CDC claims is not happening. The FDA states that Gardasil is safe and effective. No formal investigations? What is wrong with this picture?]
Teenage Girl Becomes Infertile after Gardasil Vaccination
By Steven Mosher and Elizabeth Crnkovich
Gardasil has been controversial from the beginning. While other vaccines protect against diseases spread by casual contact, Gardasil was developed to protect against a sexually transmitted disease called Human Papilloma Virus or HPV. Merck & Co., the manufacturer, has been very effective at lobbying governments around the world to make the vaccine mandatory for school attendance. Despite the frequent objections of doctors and parents, it has been administered to tens of millions of 11- and 12-year-old young girls around the world.
Now comes the case of a 16-year-old Australian girl who suffered “premature ovarian failure” after receiving Gardasil. Her ovaries have shut down, her eggs have been destroyed, and she will never be able to have children.
Dr. Deirdre Little, the Australian physician who treated the girl, has published a complete account in the British Medical Journal. (BMJ Case Reports 2012; doi:10.1136/bcr-2012-006879) Her report explains that the girl’s menstrual cycles were regular until she received the Gardasil vaccination in the Fall of 2008. By January 2009, her cycle had become irregular. Over the course of the next two years, her menses became increasingly scant and irregular, until by 2011, she had ceased menstruating altogether.
Early menopause is highly unusual.
Read the entire article here.